EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIII, No. 27, pp. 57–68 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On a symbol class of elliptic pseudodifferential operators

S. Pilipovic and N. Teofanov

Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Yugoslavia

Abstract: We consider a class of symbols with prescribed smoothness and growth conditions and give examples of such symbols. The introduced class contains certain polynomial symbols and symbols with more than polynomial growth in phase space. The corresponding pseudodifferential operators defined as the Weyl transforms of the symbols are elliptic. As an application, we give a result on isomorphisms between modulation spaces. In particular, we show that the Bessel potentials establish such isomorphisms.

Keywords: pseudodifferential operators, ellipticity, modulation spaces

Classification (MSC2000): 47G30

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 22 Sep 2002. This page was last modified: 20 Jun 2011.

© 2002 Mathematical Institute of the Serbian Academy of Science and Arts
© 2002–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition